# SDR IPXA2018040428197

- Difficulty date: March 21, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5751 · Ailerons
- Part: Tee Fitting
- Part number: ARC047241
- Condition: Cracked
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LT WING T/E COMPARTMENT FWD OF INBD AILERON  TEE FITTING IS CRACKED.   REMOVED AND REPLACED THE TEE FITTING IAW SRM 51-33-01.
